MathSciNet Relay Station
MathSciNet bibliographic data
MR2448573 (2009k:28018) 28A80 (33E30)
DeGrado, Jessica L.; Rogers, Luke G.; Strichartz, Robert S. Gradients of Laplacian eigenfunctions on the Sierpinski gasket. Proc. Amer. Math. Soc. 137 (2009), no. 2, 531–540.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement